# SDR AUS20020960

- Difficulty date: August 5, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10544F
- Condition: Leaking
- Location: Fuel Heater
- Component: Fuel Heater, Pwa, PT6T3BF
- Stage of operation: TO
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL/OIL HEATER LEAKING FROM WELD ON THE TOP OF THE HEATER. NOCRACK OR HOLE WAS VISIBLE USING A X10 MAGNIFYING GLASS.
